Existence of global weak solutions for some polymeric flow models

File Description SizeFormat 
polymer1.psAccepted version584.51 kBPostscriptView/Open
Title: Existence of global weak solutions for some polymeric flow models
Authors: Barrett, JW
Schwab, C
Suli, E
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Jun-2005
Citation: MATH MOD METH APPL S Vol.( 15 ) No.( 6 ) pp 939 - 983
URI: http://hdl.handle.net/10044/1/633
Publisher Link: http://dx.doi.org/10.1142/S0218202505000625
DOI: 10.1142/S0218202505000625
ISSN: 0218-2025
Start Page: 939
End Page: 983
Copyright Statement: Electronic version of an article published as Mathematical Models and Methods in Applied Sciences, Volume 15, Issue 6, Year 2005, Pages 939-983. Article DOI:10.1142/S0218202505000625 © World Scientific Publishing Company http://www.worldscinet.com/m3as/m3as.shtml
Volume: 15
Appears in Collections:Applied Mathematics and Mathematical Physics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx